T Nation

Questionable Gear...

I’ve been on TRT for almost a year now. From start to now I’ve made significant gains & had very few complaints. I’ve run a couple of cycles during this time & then just returned to my normal TRT regimen without a problem. As you might guess I’m new to all this but have done my research & kept it simple.

The problem arose recently when I decided to run some Sustanon 270 that I had “acquired” on top of my usual 200mg of Cypionate that I take weekly. I started the Sust at 1ml twice a week on Tuesday & Friday. First problem was the almost crippling pain that insued within 2 days of the first injection. No redness, fever,etc… I did have an extreme tightness in the muscle at injection sight. I took this to be just part of Sust & pinned the 2nd ml in the other glute.

Well the next night I damn near couldn’t walk normal, sit down, or even sleep. Ibuprofen & determination/ stupidity got me through & I did the same thing the following week. The initial pain never left & the second week made what I thought was bad intolerable! Anyway skip ahead 10 days or so from the last time I pinned to now. I still have soreness in both glutes but it’s bearable at best. The muscle is still tight with no redness or swelling. I’m also tired and feel flu like. I have no fever or high BP but my heart rate is constantly elevated to 100+.

All the gear I’ve taken until this point has been HG quality Cypionate or Enanthate with some Propionate EOD. I don’t knowif I’m allergic to one of the 5 Tests in this Sust or if this shit is just plain bad. It’s extremely aggravating though & I need some input on this. It was hard for me to come to you guys with this because I almost can hear the lectures already but here I am. 40 lbs heavier than I was less than a year ago with no bloat and barely any fat. I eat properly & have made great gains that anyone would be proud of. I just lack knowledge and experience which you have & hopefully will be good enough to share. Help me help myself…

[quote]Old but New wrote:
I’ve been on TRT for almost a year now. From start to now I’ve made significant gains & had very few complaints. I’ve run a couple of cycles during this time & then just returned to my normal TRT regimen without a problem. As you might guess I’m new to all this but have done my research & kept it simple.

The problem arose recently when I decided to run some Sustanon 270 that I had “acquired” on top of my usual 200mg of Cypionate that I take weekly. I started the Sust at 1ml twice a week on Tuesday & Friday. First problem was the almost crippling pain that insued within 2 days of the first injection. No redness, fever,etc… I did have an extreme tightness in the muscle at injection sight. I took this to be just part of Sust & pinned the 2nd ml in the other glute.

Well the next night I damn near couldn’t walk normal, sit down, or even sleep. Ibuprofen & determination/ stupidity got me through & I did the same thing the following week. The initial pain never left & the second week made what I thought was bad intolerable! Anyway skip ahead 10 days or so from the last time I pinned to now. I still have soreness in both glutes but it’s bearable at best. The muscle is still tight with no redness or swelling. I’m also tired and feel flu like. I have no fever or high BP but my heart rate is constantly elevated to 100+.

All the gear I’ve taken until this point has been HG quality Cypionate or Enanthate with some Propionate EOD. I don’t knowif I’m allergic to one of the 5 Tests in this Sust or if this shit is just plain bad. It’s extremely aggravating though & I need some input on this. It was hard for me to come to you guys with this because I almost can hear the lectures already but here I am. 40 lbs heavier than I was less than a year ago with no bloat and barely any fat. I eat properly & have made great gains that anyone would be proud of. I just lack knowledge and experience which you have & hopefully will be good enough to share. Help me help myself…[/quote]

It’s either potent gear or a bad mix. Best way of saving it is to get some sterile oil and cut the gear with it to see if it gets rid of the pain. Quickest test is to cut 1 to 1 with your pharm cyp and see if that helps ie mix one ml sust with one mil cyp in a syringe then inject. In fact, half a ml of each would be better. Pain wise it’s also better to inject small volumes, so injecting more freq and less volume is better. If I had painful gear I really didn’t want to waste I’d cut it as suggested, then divide it up into daily inj volumes, even if its only 0.2 ml. Much less painful. And use insulin pins to inject its a lot less painful.

Thanks for the idea. Question, do you think the Sustanon is even worth taking? I hear a lot of people saying no. I’m 40 years old, 5’ 10" , & 187 lbs. Got really low body fat & a 32" waist. I’m looking shiny as hell since I started this Sust & got a lot of acneo on my shoulders. At one point in the past I was running 300mg Cyp & 300mg Enanthate every week & 100mg propionate EOD & had no oil coming out like this. I’d love to say where I got this Sust or the manufacturer of it to get some feedback but I’m notsure of the rules here.

Thanks for the idea. Question, do you think the Sustanon is even worth taking? I hear a lot of people saying no. I’m 40 years old, 5’ 10" , & 187 lbs. Got really low body fat & a 32" waist. I’m looking shiny as hell since I started this Sust & got a lot of acneo on my shoulders. At one point in the past I was running 300mg Cyp & 300mg Enanthate every week & 100mg propionate EOD & had no oil coming out like this. I’d love to say where I got this Sust or the manufacturer of it to get some feedback but I’m notsure of the rules here.

Also had one more question. As far as mixing the Cyp w the Sust what about the difference in the oils? How’s that gonna work??

[quote]Old but New wrote:
Also had one more question. As far as mixing the Cyp w the Sust what about the difference in the oils? How’s that gonna work??[/quote]

Should mix no problem.